# SDR SWIA20240712417

- Difficulty date: April 17, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 47,552 hours, 31,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Nicked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP HINGE BOX AT WS 54.55 AFT O/B HINGE, I/B LUG HAS NICKS.     (C-CHECK RO 7/12/2024)    PERFORMED REPAIR AT L/H FLAP HINGE BOX AT WS 54.55 AFT O/B HINGE I/B LUG IAW CRJ 700 SRM 51-12-00 AVIATION GROUP E-MAIL TICKET # 23677,SRM 51-24-11,REO 670-57-21-973 REV -- DATE 2024-05-20CAL TOOLS: DEPTH GOUGE ID: AV-7277 CAL DUE: AUG-2024 ROTO PEEN KIT ID: FSA0045 CAL DUE: JAN-2024NDT PERFORMED BY BARON NDT,LLC FAA CRS# 5NDR545D REPORT# S052024-4 P.O# 172296 DATED 20-MAY-2024. SEE REPORT FOR DETAILS
